A note on periodic solutions of second order nonautonomous singular coupled systems.
Cao, Zhongwei, Yuan, Chengjun, Jiang, Daqing, Wang, Xiaowei (2010)
Mathematical Problems in Engineering
Similarity:
Cao, Zhongwei, Yuan, Chengjun, Jiang, Daqing, Wang, Xiaowei (2010)
Mathematical Problems in Engineering
Similarity:
Liu, Xi-Lan, Zhang, Guang, Cheng, Sui Sun (2004)
Abstract and Applied Analysis
Similarity:
Lu, Chun (2010)
Discrete Dynamics in Nature and Society
Similarity:
Jin, Zhi-Long (2007)
Discrete Dynamics in Nature and Society
Similarity:
Li, Yongkun, Zhao, Kaihong (2010)
Advances in Difference Equations [electronic only]
Similarity:
Wang, Gen-Qiang, Cheng, Sui Sun (2009)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Dos Santos, José Paulo C., Guzzo, Sandro M., Rabelo, Marcos N. (2010)
Advances in Difference Equations [electronic only]
Similarity:
Abdelouaheb Ardjouni, Ahcène Djoudi (2014)
Commentationes Mathematicae Universitatis Carolinae
Similarity:
We use a modification of Krasnoselskii’s fixed point theorem due to Burton (see [Liapunov functionals, fixed points and stability by Krasnoselskii’s theorem, Nonlinear Stud. 9 (2002), 181–190], Theorem 3) to show that the totally nonlinear neutral differential equation with variable delay has a periodic solution. We invert this equation to construct a fixed point mapping expressed as a sum of two mappings such that one is compact and the other is a large contraction. We show that the...
Cabada, Alberto, Cid, José Ángel (2011)
Abstract and Applied Analysis
Similarity:
Li, Jing-wen, Wang, Gen-qiang (2005)
Applied Mathematics E-Notes [electronic only]
Similarity:
Benkhalti, Rachid, Ezzinbi, Khalil (2004)
Journal of Applied Mathematics and Stochastic Analysis
Similarity: